| Model Number |
VICM5 13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim # (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm5 13.2 implantable collamer lens of -8.50 diopter was implanted into the patients right eye (od) on (b)(6) 2022.On (b)(6) 2022 the lens was removed due to a high vault.A replacement lens was implanted of unknown model and size.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.H6-product evaluation: lens returned in a vial in liquid.Visual inspection found haptic torn.Claim# (b)(4).
Additional Manufacturer Narrative
B5: elevated intraocular pressure with medical intervention was also reported.H3: device evaluation - lens was returned in vial in liquid.Visual inspection found haptic torn.Dimensional inspection found the lens to be within specification.Claim#: (b)(4).